# SDR FDEA202104271051

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,988 hours, 17,577 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Failed
- Location: Slat/Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

ON ILS 11 KPWM GOT LE SLAT DISAG AUDIBLE WARNING, BUT NO EICAS MESSAGE DISPLAYED.  WHEN FLAPS  POSITIONED TO FLAPS 15 THEN RECEIVED EICAS MESSAGE LE SLAT DISAG.  NO SPLIT FLAP NEEDLES ON FLAP  INDICATOR.  FLAPS STOPPED MOVEMENT HYDRAULICALLY AT FLAPS 1.  COMPLIED WITH QRH AND LANDED NEVENTFULLY  RWY 11.  EMER DECLARED (WRI WAS UPDATED BY MOC AFTER TALKING TO CAPT) FACT 27APR21 17:37   PWM U  T/S PER  27-51 FAULT TREES 805 AND 803. FSEC #1 FAULTED  CODE 310 AND FSEC #2 AULTED   CODE 331. ( SLAT DISAGREE MESSAGE). REMOVED AND REPLACED #1 FSEC PER M.M. 27-51-  01-2. OPS CKS GOOD. A/C OK FOR SERVICE.
